# SDR ASAA2018020423439

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,589 hours, 6,397 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MESSAGE 77-10842, THE TOP RIGHT EGT SIGNAL T495S1 IS OUT OF RANGE ON THE NR 2 ENGINE.  FLIGHT LEGS 1-10.  ACFT GROUNDED.  REMOVED & REPLACED THE T49.5 S1 SENSOR. OPS CHECKED GOOD IAW AMM 77-21-01/401. GROUND VERIFICATION SUCCESSFUL.
